Alert archive / Wisconsin / Flood Watches in 2018
Flood Watch 2, NWS Green Bay, WI
NWS Green Bay, WI issued this flood watch at Oct 8, 2018, 3:04 PM CDT for 13 counties in Wisconsin. It took effect at Oct 9, 2018, 1:00 AM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2018, 3:04 PM CDT (20:04 UTC)
- In effect from
- Oct 9, 2018, 1:00 AM CDT
- Expired
- Oct 10, 2018, 3:14 PM CDT
- In force
- 38 hr
- Issued by
- NWS Green Bay, WI
- Flood severity
- None
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 111 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 444 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 472 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
646 WGUS63 KGRB 082004 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Green Bay WI 304 PM CDT Mon Oct 8 2018 ...Several Rounds of Heavy Rain Tonight Through Wednesday... .Several additional rounds of rain can be expected from tonight through Wednesday. Rainfall amounts already from last night into this morning reached over one inch in some locations. An additional 2 to 4 inches of rain is forecast by Wednesday evening with the heaviest precipitation across north-central Wisconsin. This amount of rain will result in areal flooding, as well as river flooding. Anyone that lives near a river or stream should be prepared for the potential of flooding and rapid rises in rivers. WIZ005-010>012-018-019-030-090415- /O.NEW.KGRB.FA.A.0002.181009T0600Z-181011T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Marathon- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Merrill, Tomahawk, Antigo, and Wausau 304 PM CDT Mon Oct 8 2018 ...FLOOD WATCH IN EFFECT FROM 1 AM CDT TUESDAY THROUGH WEDNESDAY EVENING... The National Weather Service in Green Bay has issued a * Flood Watch for portions of central Wisconsin, north central Wisconsin, and northeast Wisconsin, including the following areas, in central Wisconsin, Marathon. In north central Wisconsin, Langlade, Lincoln, Oneida, and Vilas. In northeast Wisconsin, Florence and Forest. * From 1 AM CDT Tuesday through Wednesday evening * Rainfall of 2 to 4 inches is expected from tonight through Wednesday. * Several rounds of moderate to heavy rainfall will result in rising rivers and streams. Some areal flooding is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ AK
7 follow-up statements
184 WGUS63 KGRB 090342 FFAGRB Flood Watch National Weather Service Green Bay WI 1042 PM CDT Mon Oct 8 2018 ...Several Rounds of Heavy Rain Tonight Through Wednesday... .Several rounds of rain can be expected from tonight through Wednesday. An additional 2 to 4 inches of rain is forecast by Wednesday evening with the heaviest precipitation across north- central Wisconsin. This amount of rain will result in areal flooding, as well as river flooding. Anyone that lives near a river or stream should be prepared for the potential of flooding and rapid rises in rivers. WIZ005-010>012-018-019-030-091145- /O.CON.KGRB.FA.A.0002.181009T0600Z-181011T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Marathon- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Merrill, Tomahawk, Antigo, and Wausau 1042 PM CDT Mon Oct 8 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... The Flood Watch continues for * Portions of central Wisconsin, north central Wisconsin, and northeast Wisconsin, including the following areas, in central Wisconsin, Marathon. In north central Wisconsin, Langlade, Lincoln, Oneida, and Vilas. In northeast Wisconsin, Florence and Forest. * Through Wednesday evening * A total rainfall of 2 to 4 inches is expected from tonight through Wednesday. * Several rounds of moderate to heavy rainfall will result in rising rivers and streams. Some areal flooding is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
613 WGUS63 KGRB 090543 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Green Bay WI 1243 AM CDT Tue Oct 9 2018 ...Several Rounds of Heavy Rain Through Wednesday Evening... .Several rounds of rain can be expected through Wednesday. An additional 2 to 4 inches of rain is forecast by Wednesday evening with the heaviest precipitation across north-central Wisconsin. This amount of rain may result in areal flooding, as well as river flooding. Anyone that lives near a river or stream should be prepared for the potential of flooding and rapid rises in rivers. WIZ013-020-021-031-035-036-091145- /O.EXA.KGRB.FA.A.0002.181009T0600Z-181011T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Marinette County-Menominee-Northern Oconto County- Shawano-Wood-Portage- Including the cities of Niagara, Wausaukee, Keshena, Neopit, Mountain, Lakewood, Townsend, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, and Plover 1243 AM CDT Tue Oct 9 2018 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... The National Weather Service in Green Bay has expanded the * Flood Watch to include portions of central Wisconsin and northeast Wisconsin, including the following areas, in central Wisconsin, Portage and Wood. In northeast Wisconsin, Menominee, Northern Marinette County, Northern Oconto County, and Shawano. * Through Wednesday evening. * A total rainfall of 1 to 3 inches is expected through Wednesday evening. * Several rounds of moderate to heavy rainfall will result in rising rivers and streams. Some areal flooding is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ WIZ005-010>012-018-019-030-091145- /O.CON.KGRB.FA.A.0002.181009T0600Z-181011T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Marathon- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Merrill, Tomahawk, Antigo, and Wausau 1243 AM CDT Tue Oct 9 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... The Flood Watch continues for * Portions of central Wisconsin, north central Wisconsin, and northeast Wisconsin, including the following areas, in central Wisconsin, Marathon. In north central Wisconsin, Langlade, Lincoln, Oneida, and Vilas. In northeast Wisconsin, Florence and Forest. * Through Wednesday evening. * A total rainfall of 2 to 4 inches is expected through Wednesday evening. * Several rounds of moderate to heavy rainfall will result in rising rivers and streams. Some areal flooding is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
543 WGUS63 KGRB 091125 FFAGRB Flood Watch National Weather Service Green Bay WI 625 AM CDT Tue Oct 9 2018 ...Several Rounds of Heavy Rain Through Wednesday Evening... .Several rounds of rain can be expected through Wednesday. An additional 2 to 4 inches of rain is forecast by Wednesday evening with the heaviest precipitation across north-central Wisconsin. This amount of rain may result in areal flooding, as well as river flooding. Anyone that lives near a river or stream should be prepared for the potential of flooding and rapid rises in rivers. WIZ005-010>013-018>021-030-031-035-036-091930- /O.CON.KGRB.FA.A.0002.000000T0000Z-181011T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood- Portage- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, and Plover 625 AM CDT Tue Oct 9 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... The Flood Watch continues for * Portions of central Wisconsin, north central Wisconsin, and northeast Wisconsin, including the following areas, in central Wisconsin, Marathon, Portage, and Wood. In north central Wisconsin, Langlade, Lincoln, Oneida, and Vilas. In northeast Wisconsin, Florence, Forest, Menominee, Northern Marinette County, Northern Oconto County, and Shawano. * Through Wednesday evening * A total rainfall of 2 to 4 inches is expected through Wednesday evening. * Several rounds of moderate to heavy rainfall will result in rising rivers and streams. Some areal flooding is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
294 WGUS63 KGRB 091917 FFAGRB Flood Watch National Weather Service Green Bay WI 217 PM CDT Tue Oct 9 2018 ...Heavy Rain Expected Through Wednesday Evening... .Additional rounds of showers, including some thunderstorms, can be expected through Wednesday. An additional 1 to 3 inches of rain is forecast by Wednesday evening with locally higher amounts possible. This amount of rain will fall on already saturated grounds and may result in areal flooding, as well as river flooding. Anyone that lives near a river or stream should be prepared for the potential of flooding and rapid rises in rivers. WIZ005-010>013-018>021-030-031-035-036-100415- /O.CON.KGRB.FA.A.0002.000000T0000Z-181011T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood- Portage- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, and Plover 217 PM CDT Tue Oct 9 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... The Flood Watch continues for * Portions of central Wisconsin, north central Wisconsin, and northeast Wisconsin, including the following areas, in central Wisconsin, Marathon, Portage, and Wood. In north central Wisconsin, Langlade, Lincoln, Oneida, and Vilas. In northeast Wisconsin, Florence, Forest, Menominee, Northern Marinette County, Northern Oconto County, and Shawano. * Through Wednesday evening * An additional 1 to 3 inches of rain is expected with locally higher amounts possible. * This prolonged period of moderate to heavy rainfall will result in rising rivers and streams. Some areal flooding is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ AK
773 WGUS63 KGRB 100356 FFAGRB Flood Watch National Weather Service Green Bay WI 1056 PM CDT Tue Oct 9 2018 ...Heavy Rain Expected Through Wednesday Evening... .Periods of showers and thunderstorms can be expected through Wednesday evening. An additional 1 to 3 inches of rain is forecast by Wednesday evening with locally higher amounts possible. This amount of rain will fall on already saturated grounds and may result in areal flooding, as well as river flooding. Anyone that lives near a river or stream should be prepared for the potential of flooding and rapid rises in rivers. WIZ005-010>013-018>021-030-031-035-036-101200- /O.CON.KGRB.FA.A.0002.000000T0000Z-181011T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood- Portage- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, and Plover 1056 PM CDT Tue Oct 9 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... The Flood Watch continues for * Portions of central Wisconsin, north central Wisconsin, and northeast Wisconsin, including the following areas, in central Wisconsin, Marathon, Portage, and Wood. In north central Wisconsin, Langlade, Lincoln, Oneida, and Vilas. In northeast Wisconsin, Florence, Forest, Menominee, Northern Marinette County, Northern Oconto County, and Shawano. * Through Wednesday evening * An additional 1 to 3 inches of rain is expected with locally higher amounts possible. * This prolonged period of moderate to heavy rainfall will result in rising rivers and streams. Some areal flooding is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
346 WGUS63 KGRB 101019 FFAGRB Flood Watch National Weather Service Green Bay WI 519 AM CDT Wed Oct 10 2018 ...Moderate to Heavy Rain Expected into Early this Evening... .Periods of showers and a few thunderstorms can be expected through early this evening. An additional 1 to 2 inches of rain is possibly by this evening. The rain will fall on already saturated grounds and may result in areal flooding, as well as river flooding. Anyone that lives near a river or stream should be prepared for the potential of flooding and rapid rises in rivers. WIZ005-010>013-018>021-030-031-035-036-102000- /O.CON.KGRB.FA.A.0002.000000T0000Z-181011T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood- Portage- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, and Plover 519 AM CDT Wed Oct 10 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * Portions of central Wisconsin, north central Wisconsin, and northeast Wisconsin, including the following areas, in central Wisconsin, Marathon, Portage, and Wood. In north central Wisconsin, Langlade, Lincoln, Oneida, and Vilas. In northeast Wisconsin, Florence, Forest, Menominee, Northern Marinette County, Northern Oconto County, and Shawano. * Through this evening * An additional 1 to 2 inches of rain is possible. * This rainfall, on top of the moderate to heavy rainfall over the past 24 hours, will result in rising rivers and streams. Some areal flooding is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
991 WGUS63 KGRB 102014 FFAGRB Flood Watch National Weather Service Green Bay WI 314 PM CDT Wed Oct 10 2018 WIZ005-010>013-018>021-030-031-035-036-102115- /O.CAN.KGRB.FA.A.0002.000000T0000Z-181011T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood- Portage- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, and Plover 314 PM CDT Wed Oct 10 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of central Wisconsin, north central Wisconsin, and northeast Wisconsin has been cancelled. The heaviest and steadiest rains have shifted east, so the threat of widespread urban and small stream flooding has diminished. Several rivers will continue to run above bankfull or at minor flood stage through the rest of the week. Caution is urged for those living near rivers and streams, as river levels and flows will remain high. $$ TSK
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flood watch went out at Oct 8, 12:48 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Oct 8, 12:48 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1248 PM CDT Mon Oct 8 2018 Updated aviation portion for 18Z TAF issuance .SHORT TERM...Today...Tonight...and Tuesday Issued at 519 AM CDT Mon Oct 8 2018 Primary forecast concern will continue to be periods of showers and a few thunderstorms through Tuesday and the potential for urban and small stream flooding. Highly amplified upper-level pattern characterized by seasonably strong southwesterly flow advecting deep moisture northward into the western Great Lakes region. Precipitable water values across the region are well above climatological normals with some locations south and west of the forecast area near 200% of normal for early October. Upper-level southwesterly flow will change little through Tuesday as weak embedded shortwave impulses propagate through the flow bringing periodic bouts of enhanced precipitation episodes across the forecast area. HRRR and NAMnest seem to have a fairly good handle on next wave of moderate showers and a few isolated embedded thunderstorms currently moving rapidly northward across Iowa. Latest radar shows this activity is more organized and tied forcing associated with shortwave impulse. This activity should push into the forecast area quickly during the mid morning hours and may be accompanied by some thunder before pushing off to the northeast toward midday. Thus far, rainfall amounts overnight have ranged from about 0.25 inches just north of Green Bay to 0.50 to 0.80 inch from about Green Bay to Wautoma. By midday, would expect some locations across the Fox Valley to approach the 1.5 to 1.75 inches mark. At this point, area rivers and streams are handling the rainfall. Question for later this afternoon will be how far north warm front currently over northern Illinois, will push north into the forecast area. This will have significant impacts on daytime highs and where additional rainfall will be focused as we move into the evening and overnight. Both the HRRR and the NAMNest suggest surface warm front will push northward to near GRB and ARX by late this afternoon. This will setup a notable temperature gradient across the forecast area with readings near 70 over the southern Fox Valley to near 50 along the Michigan border. Secondly, if the surface boundary can make it that far north, short-term model guidance also suggesting enough instability will be in place to perhaps generate a few thunderstorms along and perhaps just north of the boundary. Best guess is that activity will primarily be focused along a corridor mainly west of Fox Valley from about Wautoma northeast to perhaps Marinette. Give WAA appears to be the primary forcing with no definitive upstream shortwave disturbance to further organize convection, feel activity will be somewhat scattered in nature. For Tuesday, again there is uncertainty as to where frontal boundary will be located which will impact convective potential for later in the day. Latest guidance suggest that frontal boundary will be orientated southwest to northeast across the central and northcentral portion of the state with shortwave impulse to eject into the central plains. With continued flow of deep moisture and modest instability into the forecast area, somewhat better opportunity for thunderstorm activity to develop over Iowa and push into the southwest and perhaps central portion of the forecast area later in the afternoon. If any breaks in the overcast can occur in the warm sector Tuesday afternoon, a few strong to severe storms are possible given adequate deep layer shear. Thus, marginal SPC risk for Tuesday focused over SW half of the forecast area seems in the ball park. Although activity will be relatively progressive, it may also tend to train from southwest to northeast, thus continued opportunity for copious rainfall especially west of the Fox Valley. .LONG TERM...Tuesday Night Through Sunday Issued at 519 AM CDT Mon Oct 8 2018 Main concern for this period will be the chances of showers and thunderstorms Tuesday night and Wednesday, gusty winds Wednesday night into Thursday and below normal temperatures Thursday into the weekend. For Tuesday night, showers and thunderstorms will continue along a meandering stationary front across the region. Some of the storms will be capable of producing damaging winds. Another round of stronger storms is possible on Wednesday as a cold front moves across the region. Shear values of 35 to 45 knots and total totals of 45 to 50 would indicate a few stronger or severe storms possible. Behind the cold front, gusty west to northwest winds are expected Wednesday night into Thursday morning. A few gusts to around 40 mph are possible across northeast Wisconsin. Below normal temperatures are expected to continue into the weekend. The next chance of rain/snow is expected next weekend. Could be some accumulating snow across the north Saturday night into Sunday morning. && .AVIATION...for 18Z TAF Issuance Issued at 1248 PM CDT Mon Oct 8 2018 Not the best of flying conditions expected over the next 24 hours as an extended period of IFR conditions to prevail over northeast Wisconsin. The GRB, OSH and MTW TAF sites will see a brief break in the low clouds this afternoon as a warm front has lifted north of these areas. However, additional pieces of shortwave energy ejecting out of the western CONUS upper trough is forecast to bring more precipitation to the region late this afternoon through tonight. Gusty southwest winds just off the surface, so have mentioned some LLWS mainly for later tonight. There could be a brief break in the rain Tuesday morning before the next disturbance reaches Wisconsin and more showers develop. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ESB LONG TERM......Eckberg AVIATION.......Kallas
Hazardous weather outlook, Oct 8, 3:26 AM CDT, 11 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 326 AM CDT Mon Oct 8 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-090830- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 326 AM CDT Mon Oct 8 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight There is a slight chance of thunderstorms over central and east- central Wisconsin late this afternoon into tonight. The storms are not expected to be severe. Locally heavy rainfall is possible which could lead to urban and small stream flooding, primarily across the Fox Valley. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered thunderstorms are expected on Tuesday into Tuesday night. A few of these storms could produce damaging winds and hail. Stronger storms are still possible on Wednesday as a cold front moves across the area. Locally heavy rainfall is also expected at times which could lead to urban and small stream flooding. A few rivers could approach bankfull sometime during the latter part of the week. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report rainfall amounts over an inch today and tonight. LMZ521-522-541>543-090830- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 326 AM CDT Mon Oct 8 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Gusty east winds tonight will result in conditions hazardous to small craft on the lake and bay. There is also a slight chance of thunderstorms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are expected at times Tuesday and Wednesday. The storms will pose a hazard with strong gusty winds for boaters on the lake and bay. Persistent and increasing southerly winds or high waves may create hazardous conditions Tuesday into Wednesday ahead of a slow moving cold front. Behind the departing system, gusty west to northwest winds with gale force gusts possible will create hazardous conditions for small craft later Wednesday afternoon into Thursday morning. ESB/Eckberg
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 7:34 AM CDT | Marine Dense Fog Advisory | GRB | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.